# SDR WTAA950180

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Leak Light
- Condition: Illuminated
- Location: Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

PSP - RIGHT ENGINE DUCT LEAK LIGHT ILLUMINATED AFTER TAKEOFF.  CREW SHUTOFF RIGHT ENGINE BLEED AIR VALVE.  LIGHT REMAINED ON.  CREW SECURED RIGHT ENGINE AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED BLEED AIR SYSTEM, WITH NO EVIDENCE OF AIR LEAK NOTED.  DEFERRED RIGHT ENGINE BLEED 'DUCT LEAK' LIGHT PER MEL 36-21-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
